# SDR BAQA092483

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,996 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003007
- Part serial: 730
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 2,997 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX REMOVED DUE TO METAL GENERATION, AND CASE HAS PITTING ON IT.  HARDCARDS ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.  02/10/2004
